MAUDE Adverse Event Report: ARTHREX, INC. GLENOID SCRAPETTE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID SCRAPETTE; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID SCRAPETTE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-9601 serial/batch number 6402211102 was received for evaluation.Functional testing was not performed due to device being damaged.A visual inspection revealed that the cutting hook is broken, which has deformed the geometry.The reported condition is most likely caused by overstressing a device damaged naturally and inevitably due to normal wear or aging.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/25/2024, it was reported by a sales representative via sems(b)(4) that an ar-9601 glenoid scrapette broke it and cracked apart.This was a result of wear and tear.

Brand Name
GLENOID SCRAPETTE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19762187
Report Number1220246-2024-06791
Device Sequence Number15580044
Product Code LXH
UDI-Device Identifier00888867287679
UDI-Public00888867287679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID SCRAPETTE
Device Catalogue NumberAR-9601
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown